MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 14.0MM MEDULLARY REAMER HEAD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 14.0MM MEDULLARY REAMER HEAD
Model Number 352.140
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon visual inspection it was noticed that the cutting edges were found slightly dull.Hence, the complaint is confirmed.Also, there are scratches/nicks.A manufacturing record evaluation was performed for the finished device lot number, the device is 13+ years old and no non-conformances were identified.The complaint is confirmed for dull reported condition.The exact cause of the dull edges is unknown.It is determined that the device is worn from repeated use and servicing therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history: lot part: 352.140.Lot: 2157581.Manufacturing site: (b)(4).A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during inspection of instruments while putting the set back together, the two (2) medullary reamer head were noticed dull to the touch and appearance.There was no patient involvement.This report is for one (1) 14.0 mm medullary reamer head.This is report 1 of 2 for (b)(4).

Brand Name
14.0MM MEDULLARY REAMER HEAD
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8841938
Report Number2939274-2019-59439
Device Sequence Number318418
Product Code HTO
UDI-Device Identifier10886982194282
UDI-Public(01)10886982194282
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352.140
Device Catalogue Number352.140
Device Lot Number2157581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1